MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS
Catalog Number 0006436
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the testing instrument in question and determined that the event log showed no errors during testing and that the flatfield image appeared acceptable.Additionally, the instrument test well image in question appeared visually (b)(6).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected (b)(6) screen when using capture-r ready-screen (pooled cells) with a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-SCREEN (POOLED CELLS)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7498770
Report Number1034569-2018-00115
Device Sequence Number19346092
Product Code KSZ
UDI-Device Identifier10888234001959
UDI-Public10888234001959
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/02/2018
Device Catalogue Number0006436
Device Lot NumberN530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1